# SDR 2016FA0000159

- Difficulty date: March 18, 2016
- Submitted: April 6, 2016
- Operation: General aviation
- Aircraft: N251SD
- Make and model: Lear 60LEAR
- Aircraft serial: 195
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 53002504
- Condition: Bulged
- Location: Nr 2
- Part time: 64 hours, 45 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE BUBBLING AROUND BEAD SEAT.
